MAUDE Adverse Event Report: ACCESS VASCULAR, INC. HYDROMID; INTRAVASCULAR CATHETER

ACCESS VASCULAR, INC. HYDROMID; INTRAVASCULAR CATHETER
Model Number MID-141CM
Medical Device Problem Codes Fluid/Blood Leak (1250); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Nurse reported that the patient was being infused at home and the catheter was leaking at the insertion site.The catheter was removed and a small fracture was observed at the 3cm marking.Patient condiiton is unknown.

Brand Name
HYDROMID
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
ACCESS VASCULAR, INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR, INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
scott blood
749 middlesex turnpike
billerica, MA 01821
7815386594
MDR Report Key25566743
Report Number3021570645-2026-00010
Device Sequence Number9995114
Product Code FOZ
UDI-Device Identifier00850030354365
UDI-Public00850030354365
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K220772
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMID-141CM
Device Catalogue NumberFG-80H04104
Device Lot Number03132505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown